# SDR IPXA12M71375

- Difficulty date: January 23, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 51,752 hours, 8,535 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E BEADED DOUBLER CRACKED IN 6 PLACES AT XOS 647.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN STA. XOS643 -648 IAW EO MD11-5730-42916-B.
